# SDR AMTA200700248

- Difficulty date: May 24, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N162AT
- Make and model: Lkheed 1011*
- Aircraft serial: 293A1220
- Aircraft time: 75,415 hours, 19,813 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD GALLEY AND FIRST SECTION OF ESCAPE PATH LIGHTING RT SIDE INOPERATIVE.  SYS WAS SHORTED BY WATER.  DRIED CONNECTORS AND INSULATED THEM.  OPS CHECK NORMAL.  (K)
